# SDR ASAA2022081039450

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 339 hours, 114 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: UNKNOWN
- Condition: Inaccurate
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR DISPLAYS UNBELIEVABLE STRAIGHT LINE OF WEATHER RETURNS ABOUT 20 DEGREES RIGHT OF NOSE. GROUNDED - YES. PILOT REPORTS WXR WAS REPORTING WEATHER RETURN BUT NO VISABLE WEATHER COULD BE FOUND. PERFORMED WXR OP'S TEST NO FAULTS FOUND. NO MAINT. MESSAGES, NO HISTORY 30 DAYS. SEAMC NOTIFIED, RON.
